# SDR AWXA0002259

- Difficulty date: August 21, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3711
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED BETWEEN STA 1681 TO STA 1701 FROM STR 17L TO 14L. REMOVED DAMAGED SKIN AND INSTALLED REPAIR DOUBLER TRIPLER & FILLERS AT STA 1681 TO 1701, S14L TO S17L PER AWA ER 19-5361-01249-TB2, DATED 9/6/01.  REPAIR PERFORMANCE IN ACCORDANCE WITH FAA FORM 8110-3, DATED 9/5/01.
